About the Journal

International Journal of Mathematics And its Applications (IJMAA) is an international single-blind confidential peer-reviewed online academic research journal in all the streams of mathematics and its applications. The journal's vision is to create a forum for review, reflection, and discussion informed by the results of recent and ongoing research in every field of mathematics. IJMAA encourages new ideas and works in mathematics and its applications, and it publishes high-quality original papers, theory-based empirical papers, review papers, and case reports. IJMAA will also occasionally publish, as special issues, proceedings of international conferences or dedicated to various important scientific events and/or anniversaries.

Current Issue

Vol. 12 No. 2 (2024)
Published: 30-04-2024

Research Article

View All Issues